Advanced search
Start date

Dynamical systems with multiple time scales


In this project we deal with singularly perturbed systems of ordinary differential equations expressed by (n-1)--parameter families of vector fields. The inherent characteristic of such systems is the presence of a number n of time scales. Recently, we extend Fenichel theory for such systems. Now, we intend to continue investigating other important aspects that are part of Geometric Singular Perturbation Theory in the context of systems with n time scales. In addition, we also consider singularly perturbed systems with symmetries. From the point of view of Fenichel theory, our main question is to know how the dynamics properties of symmetry are affected by singular perturbations. Finally, the study on limit cycles in singularly perturbed Liénard systems will also be considered. (AU)

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
CARDIN, PEDRO TONIOL; TEIXEIRA, MARCO ANTONIO. Geometric Singular Perturbation Theory for Systems with Symmetry. Journal of Dynamics and Differential Equations, . (19/00976-4)
CARDIN, PEDRO TONIOL; NOVAES, DOUGLAS DUARTE. Asymptotic behavior of periodic solutions in one-parameter families of Lienard equations. NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, v. 190, . (19/00976-4, 18/13481-0, 19/10269-3, 13/24541-0, 18/16430-8)

Please report errors in scientific publications list by writing to: